# SDR REXA95055

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunction
- Location: Avionics Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AT APPROXIMATELY 90 KTS AVIONICS SMOKE LIGHT ON CWP CAME ON.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR. OPS CHECK GOOD.  (M)
